# SDR 2002UALA00269

- Difficulty date: February 13, 2002
- Submitted: February 19, 2002
- Operation: Air carrier
- Aircraft: N326UA
- Make and model: Boeing 737322
- Aircraft serial: 23958
- Aircraft time: 41,950 hours, 21,784 cycles
- Engine: Ge CFM56*
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT HAND FORWARD FUSELAGE AT BODY STATION 328 - 344 AT STRINGER 19R - STRINGER 20R, PREVIOUS REPAIR INSTALLED WITH BLIND FASTENERS.  MAJOR REPAIR ACCOMPLISHED.  REMOVED TEMPORARY REPAIR.  FABRICATED AND INSTALLED REPAIR DOUBLER.
